# SDR DXTA201101244430

- Difficulty date: January 23, 2011
- Submitted: January 24, 2011
- Operation: Air carrier
- Aircraft: N122QS
- Make and model: Raythn 400ARAYTHEON
- Aircraft serial: RK467
- Aircraft time: 2,162 hours, 2,082 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Sys
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

ON TOUCHDOWN, BRAKES DID NOT FUNCTION FOR 2 TO 3 SECONDS. BRAKE PEDALS WERE COMPLETELY STIFF. THEY GRABBED AND NORMAL BRAKING OCCURRED TO APPROXIMATELY 60 KNOTS. THE BRAKES RELEASED AGAIN AT THIS POINT FOR 2 TO 3 MORE SECONDS WITH THE PEDALS STILL COMPLETELY STIFF. ANTI SKID TEST WAS NORMAL. RUNWAY WAS DRY AND NO OTHER AIRCRAFT REPORTED ABNORMAL BRAKING.
